American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Steven Lord and Fedor A. Sukochev. Noncommutative residues and a characterisation of the noncommutative integral. Proc. Amer. Math. Soc. 139 (2011) 243-257. MR 2729087.
Abstract, references, and article information   
View Article: PDF

[2] Eric Bedford and Sione Ma'u. Complex Monge-Ampère of a maximum. Proc. Amer. Math. Soc. 136 (2008) 95-101. MR 2350393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Doug Pickrell. On the support of quasi-invariant measures on infinite-dimensional Grassmann manifolds . Proc. Amer. Math. Soc. 100 (1987) 111-116. MR 883411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. S. Prasad. A mapping theorem for Hilbert cube manifolds . Proc. Amer. Math. Soc. 88 (1983) 165-168. MR 691301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1